MathSciNet Relay Station
MathSciNet bibliographic data
MR1657507 68Q68 (68Q45)
Dubuc, L. Sur les automates circulaires et la conjecture de Černý. (French) [Circular automata and Černý's conjecture] RAIRO Inform. Théor. Appl. 32 (1998), no. 1-3, 21–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement